≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Ejaculation/ tired for 5 days

i am 18 year old male. My problem is that when ever i seem to ejaculate i feel tired not juss on that perticular time buh the effects last for about 5-7 days. What i feel is extreme tiredness unmotivation brain fog, untalkitivness, lazy, as if brain not working properly meaning cant answer people correctly (conversation problems). This is how the cycle goes of these problems .The day of ejaculation after which next day feel ok juss a lil tired, lazy and brain fog day 2 it gets worse, day 3 gets better, day 4 gets worse again, day 5starts to get better and about on day 6 i am feeling great i get all my personality back brain fog goes away , iget my sense of humor back i becom social... i have noticed all these rollercoster effects every time i ejacualte ... i ha ve stopped masterbating because of it and now i get wet dreams which i dont wanna have because of this problem.. so plz help me thnx in advance
 
  bronte on 2008-08-11
This is just a forum. Assume posts are not from medical professionals.
Try Acid Phos 30C daily for 7 days and report back.
 
srisri last decade
thnk you very much for the reply... i have the 200c of acid phos will that do? and also once if i can get my hands on the 30c and start using it how should i knw if it has worked or not because my symptoms vanish after 5 days anyways ... so should i masterbate to see if i get symptoms?
 
bronte last decade
If you are trying Acid Phos 200, try every alternate day upto 10 days. Dont do anything. You will figure out eventually.
 
srisri last decade
This rare problem is called POIS (Post-Orgasmic Illness Syndrome)by great specialist of ejaculation Dr Marcel Waldinger.
It seems one part of problem is an autoimmune response to orgasm. But neurologic and hormonal system are probably implicated.
 
B_Jim last decade
I have the exact same problem n I'm 21 but you figured it out a bit quicker than I did....went to a natropath and she gave me Aurum..havnt tried it yet but if you have figured out whats goen on I would be really thankful...this is soo frustrating!!!
 
D_erek 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.